# SDR DALA2025060904375

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1011352) CORROSION WAS FOUND ON FRAMES AT STA 325 AND STA 320 S-24L AT E/E COMPARTMENT. AFTER CLEANING AND FRAME (WEB) STA 320 BTW S-23L TO S-22L WAS REPLACE PER B737-800 SRM 51-40-02-0G.
